# SDR NACA2022082500002

- Difficulty date: August 25, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767
- Aircraft serial: 29431
- Aircraft time: 107,177 hours, 19,576 cycles
- Engine: Ge CF680C2B6
- Engine time: 4,642 hours, 1,072 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE #37 BLADE BENT. INSPECTED AND REWORKED RT ENGINE #37 BLADE IN ACCORDANCE WITH AMM 72-31-02 WITHIN LIMITS. ENGINE RUN NORMAL AND GROUND VERIFICATION COMPLIED WITH.
